# SDR SWIA2020091152466

- Difficulty date: August 23, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SUPPORT BRACKET CRACKED ON AFT END OF THE CONNECTOR FWD FUSELAGE SUPPORT BETWEEN FRAMES 11 AND 12, AS MARKED.  C-CHECK RO 9/8/2020.  REMOVED AND REPLACED FLOOR SUPPORT BRACKET BETWEEN FRAMES 11-12, REF SRM.
